# SDR USAA2012011900006

- Difficulty date: January 13, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,768 hours, 40,074 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645168A
- Part serial: 9948
- Condition: Debonded
- Location: Spoiler
- Part time: 59,772 hours, 40,081 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - DISBONED ON NR 3 SPOILER UPPER SURFACE 12 INCHES FROM INBOARD EDGE, 4.5 INCHES FROM LEADING EDGE.  REPLACED NR 3 SPOILER IAW B737-400 AMM 27-61-11-404-010.
